# SDR AALA2018042049014

- Difficulty date: April 14, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 21,510 hours, 8,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING EXIT DOOR LIFT HANDLE ASSEMBLY THAT HOUSES RED LANYARD MISSING HARDWARE. REPLACED FASTENERS IAW AMM 52-22-51, OK FOR SERVICE.
